# SDR R3WA202102230001

- Difficulty date: February 4, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N496JH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 13,188 hours, 10,152 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Thermal Switch
- Part number: 74688331
- Condition: Erratic
- Location: Zone 100
- Part time: 13,188 hours, 10,152 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, B, J
- Precautionary procedure: B

## Discrepancy

AT 40000 FEET THE EMERGENCY PRESSURIZATION CAME ON FULL WITH THE SWITCH OFF. CREW IMMEDIATELY CHECKED THE CABIN ALTITUDE AND FOR ANY RATE OF DESCENT
OF THE PRESSURIZATION. ALL LOOKED STABLE, THEN THE EMERG PRESS ON LIGHT CAME ON WITH A SLIGHT SMELL OF SMOKE IN THE CABIN. PILOT DECLARED AN
EMERGENCY AND ASKED FOR AN EMERGENCY DESCENT AND ATC GAVE ME 25000. DURING THE DESCENT THE CABIN DESCENDED NORMALLY. WE
ACCOMPLISHED THE EMERGENCY CHECKLIST AND THE SYSTEM RESET. SINCE 
EVERYTHING WAS LOOKING NORMAL I CANCELED THE EMERGENCY AND STAYED AT 25000 FOR FUEL. ABOUT 10 MINUTES LATER LATER IT ALL HAPPENED
AGAIN AND WOULD NOT RESET SO I DECLARED AND EMERGENCY AND RAPID DESCENDED TO 4000 FEET, WENT STRAIGHT TO THE AIRPORT AND LANDED ON
RUNWAY 14 AND TAXIED TO ATLANTIC. ACM WAS LATER DEFERRED AND AIRCRAFT FLOWN TO KMCO FOR MAINTENANCE. MAINTENANCE FOUND ERRATIC OHMS IN THE 450 DEGREE SWITCH IN THE ACM.
